# SDR CALA2014042190882

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 83,941 hours, 23,967 cycles
- Engine: Pwa PW2040
- Engine time: 3,200 hours, 2,416 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG START VLV WILL NOT OPEN.  ACCOMPLISHED MANUAL START, NR 2 ENG STARTED, INDICATIONS NORMAL.  REPLACED STARTER CONTROL VLV IAW AMM 80-11-02 & ACCOMPLISHED DRY MOTOR OF NR 2 ENG IAW AMM 71-00-00.  STARTER OPERATIONS CHECKED GOOD.
